# SDR SWIA200819837

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 35,806 hours, 29,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 4042 - RECEIVED A GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE WHEN EXTENDING GEAR.  ADJUSTED PROX SENSOR PS 17GA IAW AMM 32-61-05.  ALL OPS CHECKS GOOD.
